HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Some Fredholm Integration Operators on A Hilbert Space of Holomorphic Functions on The Unit Disc

Files in This Item:
pre891.pdf90.6 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/84041

Title: Some Fredholm Integration Operators on A Hilbert Space of Holomorphic Functions on The Unit Disc
Authors: Nakazi, Takahiko Browse this author
Keywords: Fredholm operator
Hilbert space
analytic function
integration operator
multiplication operator
Issue Date: 2008
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 891
Start Page: 1
End Page: 9
Abstract: In this paper, we study when M, I or J is a Fredholm operator on a Hilbert space which satisfies few natural axioms.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69700
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University